RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 2, Pages 186–193 (Mi mz1040)  

This article is cited in 10 scientific papers (total in 10 papers)

On the best linear approximation methods and the widths of certain classes of analytic functions

S. B. Vakarchuk

Institute of Geotechnical Mechanics

DOI: https://doi.org/10.4213/mzm1040

Full text: PDF file (203 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:2, 153–158

Bibliographic databases:

UDC: 517.512
Received: 27.06.1997
Revised: 18.03.1998

Citation: S. B. Vakarchuk, “On the best linear approximation methods and the widths of certain classes of analytic functions”, Mat. Zametki, 65:2 (1999), 186–193; Math. Notes, 65:2 (1999), 153–158

Citation in format AMSBIB
\Bibitem{Vak99}
\by S.~B.~Vakarchuk
\paper On the best linear approximation methods and the widths of certain classes of analytic functions
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 2
\pages 186--193
\mathnet{http://mi.mathnet.ru/mz1040}
\crossref{https://doi.org/10.4213/mzm1040}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1706601}
\zmath{https://zbmath.org/?q=an:0951.41014}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 2
\pages 153--158
\crossref{https://doi.org/10.1007/BF02679811}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000082136600019}


Linking options:
  • http://mi.mathnet.ru/eng/mz1040
  • https://doi.org/10.4213/mzm1040
  • http://mi.mathnet.ru/eng/mz/v65/i2/p186

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. B. Vakarchuk, “$K$-Functionals and Exact Values of n-Widths of Certain Classes in the Spaces $C(2\pi )$ and $L_1(2\pi )$”, Math. Notes, 71:4 (2002), 477–485  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. S. B. Vakarchuk, “Exact Values of Widths of Classes of Analytic Functions on the Disk and Best Linear Approximation Methods”, Math. Notes, 72:5 (2002), 615–619  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Shabozov, MS, “Sharp inequalities between best approximations and moduli of continuity in the Hardy space H-p with 1 <= p <= 2”, Doklady Mathematics, 72:1 (2005), 587  zmath  isi
    4. Shabozov, MS, “On the best approximation and exact evaluation of the widths of some classes of functions in the Bergman space B-p, 1 <= p <=infinity”, Doklady Mathematics, 74:2 (2006), 708  crossref  mathscinet  zmath  isi  scopus  scopus
    5. Shabozov, MS, “On the best approximation of some classes of analytic functions in weighted Bergman spaces”, Doklady Mathematics, 75:1 (2007), 97–100  crossref  mathscinet  zmath  isi  scopus  scopus
    6. S. B. Vakarchuk, M. Sh. Shabozov, “The widths of classes of analytic functions in a disc”, Sb. Math., 201:8 (2010), 1091–1110  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    7. Vakarchuk S.B., Shabozov M.Sh., “On Widths of Classes of Analytic Functions on the Disk in Weight Banach Spaces”, Doklady Mathematics, 81:3 (2010), 426–428  crossref  mathscinet  zmath  isi  scopus  scopus
    8. Shabozov M.Sh., Kholmamadova Sh.A., “O poperechnikakh nekotorykh klassov analiticheskikh v kruge funktsii”, Izvestiya tulskogo gosudarstvennogo universiteta. estestvennye nauki, 2012, no. 3, 48–59  elib
    9. M. Sh. Shabozov, G. A. Yusupov, “Best approximation methods and widths for some classes of functions in $H_{q,\rho}$, $1\le q\le\infty$, $0<\rho\le1$”, Siberian Math. J., 57:2 (2016), 369–376  mathnet  crossref  crossref  mathscinet  isi  elib
    10. Langarshoev M.R., “On the Best Linear Methods of Approximation and the Exact Values of Widths for Some Classes of Analytic Functions in the Weighted Bergman Space”, Ukr. Math. J., 67:10 (2016), 1537–1551  crossref  mathscinet  zmath  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:289
    Full text:61
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019